# SDR AALA990573

- Difficulty date: April 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N890AA
- Make and model: Boeing 727223
- Aircraft serial: 22006
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT FASTENER HOLES FOR CEILIG PANEL ATTACHMENT.  REMOVED CORROSION AND REPAIRED PER ESO 11697 DATED 4-9-99 USING 7075T6 .080 1 INCY BY 16.5 INCH OAL.  (M)
